# SDR BAQA093233

- Difficulty date: January 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,763 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 9550147560
- Part serial: 637T
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 899 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SMOKES ON SHUT DOWN.  UNIT IS ORIGINAL EQUIPMENT ON ENGINE.  ENG. TSI-898.6 REPLACED WITH SERVICEABLE UNIT.  02/24/2004
